MathSciNet Relay Station
MathSciNet bibliographic data
MR2353984 37D50
Tabachnikov, Serge A proof of Culter's theorem on the existence of periodic orbits in polygonal outer billiards. Geom. Dedicata 129 (2007), 83–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement